# SDR USAABB06083

- Difficulty date: November 10, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 67,240 hours, 30,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHTS TEST, FOUND LIGHT AT L4 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.
